| Model Number |
RNS-9703-019 |
| Medical Device Problem Codes |
No Device Output (1435); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the rns had no video output and did not show a "no video input" error message.They tried hooking up a secondary monitor to the video output and could not get a signal.No light indicators were showing on the display.When restarting the device, the lights on the keyboard flashed but the display stayed blank (black) the entire time.No patient harm was reported.Nihon kohden continues to investigate the reported event.
Event or Problem Description
The biomedical engineer (bme) reported that the rns had no video output.